General form of the linear differential equations whose order is reduced by the generalized differentiation operator $D^\alpha$
Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1309-1311 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1961_137_6_a13,
     author = {Yu. L. Rabinovich and S. V. Nesterov},
     title = {General form of the linear differential equations whose order is reduced by the generalized differentiation operator $D^\alpha$},
     journal = {Doklady Akademii Nauk},
     pages = {1309--1311},
     year = {1961},
     volume = {137},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a13/}
}
TY  - JOUR
AU  - Yu. L. Rabinovich
AU  - S. V. Nesterov
TI  - General form of the linear differential equations whose order is reduced by the generalized differentiation operator $D^\alpha$
JO  - Doklady Akademii Nauk
PY  - 1961
SP  - 1309
EP  - 1311
VL  - 137
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a13/
LA  - ru
ID  - DAN_1961_137_6_a13
ER  - 
%0 Journal Article
%A Yu. L. Rabinovich
%A S. V. Nesterov
%T General form of the linear differential equations whose order is reduced by the generalized differentiation operator $D^\alpha$
%J Doklady Akademii Nauk
%D 1961
%P 1309-1311
%V 137
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a13/
%G ru
%F DAN_1961_137_6_a13
Yu. L. Rabinovich; S. V. Nesterov. General form of the linear differential equations whose order is reduced by the generalized differentiation operator $D^\alpha$. Doklady Akademii Nauk, Tome 137 (1961) no. 6, pp. 1309-1311. http://geodesic.mathdoc.fr/item/DAN_1961_137_6_a13/